厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

  

 Dr. Shuanping Du (杜拴平)

 Professor

School of Mathematical Sciences

Xiamen University

Fujian, China, 361005

Email:dushuanping@xmu.edu.cn

Phone: (86)592-2580690 

 

 

Short CV: 

  • 2017/12-present: Professor;  Xiamen University
  • 2007/7-2017/11: Associate Professor;  Xiamen University  
  • 2006/10-2007/6: Assistant Professor; Xiamen University 
  • 2002/9-2006/6: Assistant Professor; Shanxi Normal University   
  • PhD: Shanxi University (2005)
  • 2014/7-2015/7Visiting Scholar; University of Waterloo and University of Guelph

RESEARCH INTERESTS

Quantum InformationOperator TheoryOperator Algebra

FUNDING

1.  The National Natural Science Foundation of China (Grant No. 11671332): 2017-2020.  

2.  The National Natural Science Foundation of Fujian (Grant No. 2013J01018):   2013-2015. 

3.  The National Natural Science Foundation of Fujian (Grant No. 2008F3013):   2008-2011.

4.  The National Natural Science Foundation of Shanxi (Grant No. 2006021008):   2006-2008.

 AWARDS:

1.  Third Class Prize of Natural Science Award of Fujian Province in 2019, Shuanping Du, Zhaofang Bai.

2. Second Class Prize of  Natural Science Award of Shanxi Province in 2009, Jinchuan Hou, Jianlian Cui, Shuanping Du, Zhaofang Bai, Xiuling Zhang.

PUBLICATION:     

[28] Bai Z., Du S.,  Coherent preorder of quantum states, Quantum Information & Computation, 2020,13&14,1123-1136.

[27] Du S., Bai Z., Qi X, Coherence Manipulation under incoherent operations, Physical Review A, 2019, 100, 032313.

[26] Du S., Bai Z., Guo Y., Erratum: Conditions for coherence transformations under incoherent operations [Phys. Rev. A 91, 052120 (2015)], Physical Review A, 2017, 95, 029901.

[25] Du S., Bai Z., Qi X., Coherence measures and optimal conversion for coherent states, Quantum Information & Computation, 2015,15,1355-1364.

[24] Bai Z.,Du S., Maximally coherent states, Quantum Information & Computation, 2015,15,1307-1316.

[23] Du S., Bai Z., Guo Y., Conditions for coherence transformations under incoherent operations, Physical Review A, 2015, 91052120.

[22] Guo Y., Du S., Li X. and Wu S., Entangled basis with fixed Schmidt number, J. Physics A: Math. Theor., 2015, 48245301.

[21] Du S., Bai Z., The Wigner-Yanase information can increase under phase sensitive incoherent operations, Annals of Physics, 2015, 359136-140.

[20] Guo Y., Bai Z., Du S., When quantum channel preserves product states, Reports on Math. Phys.,201474277-282

[19]  Bai Z., Du S., Quantum channels fixing a convex cone of density operators on T(H), J. Physics A: Math. Theor., 201447 175302

[18] Guo Y.,Bai Z.,Du S.,Local channels preserving maximal entanglement or Schmidt number, International Journal of Theoretical Physics,2013523820-3829.

[17] Bai Z.,Du S., Strong communativity preserving maps on rings, Rocky Mountain Journal of Mathematica, 201444733-742.

[16] Bai Z.,Du S., Multiplicative *-Lie isomorphisms between von Neumann algebras, Linear and Multilinear Algebra, 2012, 60, 311-322.

[15] Bai Z.,Du S.,The structure of nonlinear Lie derivations on von Neumann algebras, Linear Algebra and Its Applications,2012,436,2701-2708.

[14]  Bai Z., Du S, Maps preserving products XY-YX* on von Neumann algebras, Journal of Mathematical Analysis and     Applications, 2012, 386, 103-109.

[13]  Bai Z., Du S, Hou J., Maps preserving unitary similarity on B(H), Rocky Mountain Journal of Mathematica, 2011, 41, 1157-1172.

[12] Bai Z., Du S, Hou J., Distance preserving maps on nest algebras, Linear and Multilinear Algebra, 2011, 59, 571-594.

[11] Bai Z., Du S., Characterization of sum automorphisms and Jordan triple automorphisms of quantum probabilistic maps, Journal of Physics A: Mathematical and Theoretical, 2010, 43: 165210.

    [10] Bai Z., Du S*., Hou J., Additive maps preserving rank one operators on nest algebras, Linear and Multilinear Algebra, 2010, 58: 269-283.

                                                        

[9] Bai Z, Du S. , Multiplicative -Lie isomorphism between factors, Journal of Mathematical Analysis and Applications, 2008, 346: 327-335.

 

[8] Dolinar G, Du S., Hou J, Legisa P. , General preservers of invariant subspace lattices, Linear Algebra and its Applications, 2008, 429:100-109.

 

[7]  Bai Z, Du S., Hou J. , Multiplicative Lie isomorphism between prime rings, Communications in Algebra, 2008, 36:1626-1633.

 

[6] Du S., Hou J., Bai Z., Nonlinear maps preserving similarity on B(H) , Linear Algebra and its Applications. 2007, 422:506-516.

 

[5]  Du S., Hou J., Bai Z., Additive maps preserving similarity or astmptotic similarity on B(H) , Linear and Multilinear Algebra, 2007, 55:209-218.

 

[4]  Du S., Hou J., Similarity invariant real linear subspace and similarity preserving additive maps on B(H). Linear Algebra and its Applications, 2004, 377: 141-153.

 

[3] Du S., Hou J. , Asymptotic similarity preserving additive maps on B(X) , Journal of Mathematical Analysis and Applications, 2004, 291:20-30.

 

[2]  Du S., Hou J., Positive definite solutions of operator equation X +A*X-nA=I, Linear and Multilinear Algebra, 2003, 51:163-173.

 

[1]  Du S., Hou J., Co-isometric solutions of equation , Acta Mathematica Scientia, 2003, 23B:192-200.  

 

TEACHING:

• 2002-2006, Instructor for Calculus, Functional Analysis, Operator Algebra, Shanxi Normal University

• 2006-present, Instructor for Mathematical Analysis, Calculus I, Calculus II, Linear Algebra, Xiamen University

 

 
 
 
简介
 
系别:
数学与应用数学系
办公室:数理大楼612
教师:杜拴平
职称:教授
职务:教师
Phone:
Email:
dushuanping@xmu.edu.cn
研究方向:
量子信息、算子理论